MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number THPX620
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Crushing Injury (1797); Breast Discomfort/Pain (4504)
Date of Event 11/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a female patient who had a 620cc mentor memorygel xtra breast implant experienced rupture of an unknown side post procedure.The rupture was noted shortly after a car accident.Breast pain was also present.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.Because the side of the rupture could not be determined, it could not be determined which of the two lot and serial numbers provided belongs to the ruptured implant.Section d has been updated to reflect that.
 
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed for the finished device number 7592932, and no non-conformances related to the reported complaint were identified.Manufacturing date: aug/10/2018.Sterilization expiration date: aug/09/2023.A manufacturing record evaluation was performed for the finished device 7657226 number, and no non-conformances were identified.Manufacturing date: dec/05/2028.Expiration date: dec/02/2023.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL XTRA BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
646591-7981
MDR Report Key14983156
Report Number1645337-2022-08111
Device Sequence Number12017477
Product Code FTR
UDI-Device Identifier00081317025771
UDI-Public00081317025771
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHPX620
Device Catalogue NumberTHPX620
Device Lot Number7592932, 7657226
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale